Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244264] of Xin Zhou

Papers Published

  1. Deift, PA; Zhou, X, Long-time asymptotics for integrable systems. Higher order theory, Communications in Mathematical Physics, vol. 165 no. 1 (1994), pp. 175-191, ISSN 0010-3616 [MR95h:35215], [doi]
    (last updated on 2017/12/15)

    Abstract:
    The authors show how to obtain the full asymptotic expansion for solutions of integrable wave equations to all orders, as t→∞. The method is rigorous and systematic and does not rely on an a priori ansatz for the form of the solution. © 1994 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320